IIUM Repository

On non-associativity of Rhesus factor transmission

Ganikhodjaev, Nasir and Usmanova, Makhsuma (2011) On non-associativity of Rhesus factor transmission. Journal of Concrete and Applicable Mathematics, 9 (1). pp. 55-59. ISSN 1559-176X (O), 1548-5390 (P)

[img] PDF (On non-associativity of rhesus) - Published Version
Restricted to Repository staff only

Download (108kB) | Request a copy


The Rhesus system is the second most significant blood group system in humanblood transfusion. Individuals either have, or do not have, the Rhesus factor(or Rh D antigen) on the surface of their red blood cells. A child inherits two rhesus genes, one from each parent, where gene D correspond to positive rhesus factor and gene d correspond to negative rhesus factor. The transmission of rhesus from parents to their offspring are random and events that contradict Mendel laws increase this randomness. To study this transmission we apply theory of quadratic stochastic operators and show that corresponding genetic algebra is non-associative.

Item Type: Article (Journal)
Additional Information: 4430/1741
Uncontrolled Keywords: Rhesus factor; quadratic stochastis operator; genetic algebra; divisible algebra.
Subjects: Q Science > QA Mathematics
R Medicine > R Medicine (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 24 Nov 2011 10:50
Last Modified: 09 Dec 2011 10:52
URI: http://irep.iium.edu.my/id/eprint/1741

Actions (login required)

View Item View Item


Downloads per month over past year